Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 364, Number 7

All articles in this issue are freely accessible.

The diameter estimate and its application to CR Obata’s Theorem on closed pseudohermitian $(2n+1)$-manifolds
Shu-Cheng Chang and Chin-Tung Wu.
Trans. Amer. Math. Soc. 364 (2012), 3349-3363
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Stacks of trigonal curves
Michele Bolognesi and Angelo Vistoli.
Trans. Amer. Math. Soc. 364 (2012), 3365-3393
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Local regularity and decay estimates of solitary waves for the rotation-modified Kadomtsev-Petviashvili equation
Robin Ming Chen, Yue Liu and Pingzheng Zhang.
Trans. Amer. Math. Soc. 364 (2012), 3395-3425
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Convex hypersurfaces with pinched principal curvatures and flow of convex hypersurfaces by high powers of curvature
Ben Andrews and James McCoy.
Trans. Amer. Math. Soc. 364 (2012), 3427-3447
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
The solution of the Kato problem for degenerate elliptic operators with Gaussian bounds
SFO David Cruz-Uribe and Cristian Rios.
Trans. Amer. Math. Soc. 364 (2012), 3449-3478
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
On the semialgebraic Stone–Čech compactification of a semialgebraic set
José F. Fernando and J. M. Gamboa.
Trans. Amer. Math. Soc. 364 (2012), 3479-3511
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
An estimate for the sectional curvature of cylindrically bounded submanifolds
Luis J. Alías, G. Pacelli Bessa and J. Fabio Montenegro.
Trans. Amer. Math. Soc. 364 (2012), 3513-3528
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
$L^2$ Serre duality on domains in complex manifolds and applications
Debraj Chakrabarti and Mei-Chi Shaw.
Trans. Amer. Math. Soc. 364 (2012), 3529-3554
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Maximal functions and the additivity of various families of null sets
Juris Steprāns.
Trans. Amer. Math. Soc. 364 (2012), 3555-3584
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Restricted Bergman kernel asymptotics
Tomoyuki Hisamoto.
Trans. Amer. Math. Soc. 364 (2012), 3585-3607
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Totally umbilical hypersurfaces of manifolds admitting a unit Killing field
Rabah Souam and Joeri Van der Veken.
Trans. Amer. Math. Soc. 364 (2012), 3609-3626
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Green functions for a class of nonlinear degenerate operators with X-ellipticity
Shenzhou Zheng and Zhaosheng Feng.
Trans. Amer. Math. Soc. 364 (2012), 3627-3655
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
An algebraic approach to the radius of comparison
Bruce Blackadar, Leonel Robert, Aaron P. Tikuisis, Andrew S. Toms and Wilhelm Winter.
Trans. Amer. Math. Soc. 364 (2012), 3657-3674
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Abelian Hopf Galois structures on prime-power Galois field extensions
S. C. Featherstonhaugh, A. Caranti and L. N. Childs.
Trans. Amer. Math. Soc. 364 (2012), 3675-3684
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
A finiteness result for commuting squares with large second relative commutant
Remus Nicoara.
Trans. Amer. Math. Soc. 364 (2012), 3685-3698
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Spectra for compact quantum group coactions and crossed products
Raluca Dumitru and Costel Peligrad.
Trans. Amer. Math. Soc. 364 (2012), 3699-3713
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Finite order automorphisms on real simple Lie algebras
Meng-Kiat Chuah.
Trans. Amer. Math. Soc. 364 (2012), 3715-3749
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Characteristic classes and existence of singular maps
Boldizsár Kalmár and Tamás Terpai.
Trans. Amer. Math. Soc. 364 (2012), 3751-3779
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Phase-translation group actions on strongly monotone skew-product semiflows
Qiang Liu and Yi Wang.
Trans. Amer. Math. Soc. 364 (2012), 3781-3804
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
An intrinsic approach in the curved $n$-body problem. The positive curvature case
Ernesto Pérez-Chavela and J. Guadalupe Reyes-Victoria.
Trans. Amer. Math. Soc. 364 (2012), 3805-3827
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Improved bounds on metastability thresholds and probabilities for generalized bootstrap percolation
Kathrin Bringmann and Karl Mahlburg.
Trans. Amer. Math. Soc. 364 (2012), 3829-3859
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Splittings and the asymptotic topology of the lamplighter group
Panos Papasoglu.
Trans. Amer. Math. Soc. 364 (2012), 3861-3873
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Dunkl operators and a family of realizations of $\mathfrak {osp}(1\vert 2)$
H. De Bie, B. Ørsted, P. Somberg and V. Souček.
Trans. Amer. Math. Soc. 364 (2012), 3875-3902
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions